Page 1 of 1

B12

PostPosted: January 8th, 2015, 3:16 pm
by Scboy
Question. I took a B12 vitamin each day the past three days. The kind that dissolve under the tongue. The last vitamin I took my symptoms of burning mouth and tingling legs disappeared in an hour. Is this a happy coincidence or is it possible the vitamin helped that quickly? The pain came back a few hours later but to a lesser degree. I am well aware of the placebo effect but the burning had been pretty bad, then all of a sudden it disappeared. I've had a gazzillian tests done but noone tested me for vitamin deficiencies.

Re: B12

PostPosted: January 9th, 2015, 12:57 am
by Yuliasir
nope it is not a coincidence becasue constant lack of B12, which is very common for us, has mouth burning and tension as one of the symptomes.

Re: B12

PostPosted: January 10th, 2015, 8:50 pm
by Jenna
Have you ever been diagnosed or checked for Burning Mouth Syndrome?

I also take sublingual (under tongue) daily. You should definitely get your b12 level checked, as well as vitamin D.